Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does Metronidazole and Cipro causes burning sensation before and after urination?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I am taking metronidazole and cipro for an inflamed colon. this is day 6 of 10. last night I experienced burning sensation before and after I urinated but not during and tonight some discomfort in my eyes. being Friday night I can't exactly call my Dr. Worried a little about continuing these pills what should I do?
Posted Thu, 6 Feb 2014 in Medicines and Side Effects
Answered by Dr. Sudhir 37 minutes later
Brief Answer: Hydrate your self. Detailed Answer: Hello, Welcome to XXXXXXX If there is no chills or recent increase in fever (after starting medications) , then no need to worry. Probably its just mild dehydration which may be related to your medications. Drink lots of water and fruit juice. Use normal saline to clean and make eyes moist. This should definitely help till Monday or in fact resolve the symptoms entirely.If symptoms persist then let your doctor know. Don't stop antibiotics in between.I assume that you have no allergy to antibiotics or any other drugs. Take rest and be in bed as much as possible till recovery.Have balanced diet.Avoid smoking or alcohol. Hope this helps.Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor